Edited by vincevega, 02 March 2014 - 06:13 AM.
A Picture Of My Face, Seborrheic Dermatitis Or Rosacea?
Posted 21 September 2013 - 01:01 PM
Posted 03 October 2013 - 06:04 PM
I can't comment on rosacea but for seb derm you could try Lotimin Ultra (not the AF kind). It's OTC and on the shelf of every drug store. Althougth this is an off-label use, the in August 2012 the FDA published a Guidance asking for clinical trials, so it seems likely that my experience would be supported by trials. The manufacturer's website has a coupon for $2 off.
Itching skiin with flakes is usual with seb derm cause by malassezia, which is lipid-dependent, and your experience with over-growth aided by heavy sunscreen is also consistent with seb derm. You can get more information about rosacea here: http://www.rosaceagr...Forum/index.php
Posted 06 October 2013 - 08:13 PM
Last week, I developed 2 red patches about an inch under both eyes. It didn't sting or burn, didn't feel particularly warm.I also had a bad case of seb derm on my scalp during this period.The redness has subdued somewhat. But the two patches are still there and once in a while they feel slightly itchy and dry.The skin feels a bit rough (but it always has) and there's a couple of small bumps in there, too.My question is: what is it? Rosacea or seb derm? And what should I do?Since my teens, I've had extremely oily skin, moderate acne, tons of blackheads and blotchy, red/pale skin and dandruff.A couple of months ago, seborrheic dermatitis joined the party. It started off after I applied a sun cream to my nose. The sides of my nose felt very irritated, very itchy/stingy and I developed flakes of oil or dead skin.It's flared a couple of times since then, I use Nizoral to get rid of it. And luckily, it does a decent job.PS: I went for a run and did lots of exercise yesterday without the patches getting any redder and they haven't flushed or anything, they're just there. I've professionally edited a picture of my face to indicate where the patches are. I must add that the red spot in the bottom-left corner of the left circle has always been there.
Have you stopped using the sunscreen? I had a reaction to a sunscreen a few months ago, and got the same red patches you did. I realized the sunscreen had gone bad after only 1 month of using it, so I stopped using it. And I looked into PH balancing products to rebalance my skin's PH, like a cleanser, toner, and moisturizer that don't cause irritation.
inositol, DIM [had to stop for now, don't seem to need them anymore!], digestive enzymes [don't need them every day anymore, only on cheat days], herpanacine & vitamin C with rose hips [not every day], regular sun exposure for vitamin D3, superoxide dismutase (SOD) enzyme supplements, magnesium citrate.
Lifestyle & Skin Care: Low histamine diet, avoiding unnecessary stress, balancing skin's PH (using Image Ormedics), using distilled/ filtered water to wash face, occasional high frequency facials...
** Find the cause, find the cure **
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users